Come on, ovaries…

Yesterday I had my first post-stim blood work to see how things are going.  The RE called me in the afternoon and said that we need to up my dose of Gonal-F from 225 IU to 300 IU.  He said other than that, everything else looks fine.  But what does that mean?  He didn’t give me any specifics. Ugh.  I know this is probably not a huge deal, but it feeds into my general panic.

Ever since I heard my AMH level was on the lower side (1.13)  I’ve been worried about how I’ll respond to the drugs.  I’m paranoid my ovaries won’t function properly, or that I have low ovarian reserve.

Tomorrow I have blood work again.  Later this week I’m assuming my ultrasounds will start.

I’d love to get some good news one of these days.

(PS- I think the general miserable tone in this post can be attributed to my nonstop RAGING headache I’ve had all day.  I don’t know if I’m to blame the Gonal-F or the fact that I’ve had absolutely no caffeine today, for the first time in forever.  I’m thinking it’s the decaf coffee.)

Advertisements

9 thoughts on “Come on, ovaries…

  1. Hello stimming buddy! I wouldn’t get too worked up about the dosage. Since it is our first time, they didn’t know how our bodies would respond…that is why they check in with blood work and ultrasounds so often. So we both started at 225 and after the first b/w check my dosage was decreased and yours was increased. Every person is different. I know it’s hard not to worry, but lets just see how things go over the next week! 🙂 Can’t wait to hear how your next appointment goes…mine is Wednesday.

    • Oh I’m sure I’m freaking out for nothing. I live to worry. Hopefully the blood work is all good tomorrow. I want these eggs to start growing! How are you feeling? Any side effects?

      • I’m actually feeling just fine. I haven’t had any side effects other than tiredness, which is fine b/c I don’t go back to work until next week. I’m anticipating pains in my ovaries once they eggs start to multiply and grow toward the end of the week. Have you had any new side effects? And the worry will always be there…it’s in the back of my head too, but I’m trying not to focus on it.

      • I’m definitely a bit tired too. Even after a good night’s sleep I feel exhausted.
        I’ve had a terrible headache today, but I think it’s because I “quit” coffee, as of this morning. I’m not sure how long I can last like this though. It’s awful. Apparently I was an addict.
        Other than that I’m feeling occasional little twinges in my ovaries and boobs. That’s it really.

      • I’m starting to feel some twinges now, but nothing else. I am not a regular coffee drinker. I have an iced or frozen concoction occasionally, but won’t have to worry about quitting the caffeine at least. Sorry your going through withdrawal and getting headaches! How was your appointment today? Did you just to b/w or ultrasound too?

  2. Sending growth-related thoughts to your follicles! Just think it’s better to have only a few good quality eggs than risk OHSS & have lots of poor quality eggs. That’s how I stopped myself from freaking out when they only prescribed me 112.5 of gonal F!!!

  3. I hate how Doctors always seem so reluctant to give specifics. It’s as if they think we don’t need to know what it actually going on with our bodies. However, hopefully everything is growing nicely and you are on your way to having a good, successful cycle!

    ICLW #43

  4. Interesting. I quit having headaches when I stopped drinking caffeine…decaf included, since there are small amounts of caffeine in decaf coffee. I miss my coffee and Mt. Dew but I want a baby more than I want caffeine! Hope you’re feeling better. : )

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s